User menu

Associated Askey-wilson Polynomials As Laguerre-hahn Orthogonal Polynomials

Bibliographic reference Magnus, AP.. Associated Askey-wilson Polynomials As Laguerre-hahn Orthogonal Polynomials. In: Lecture Notes in Mathematics, Vol. 1329, p. 261-278 (1988)
Permanent URL
  1. Andrews George E., Askey Richard, Classical orthogonal polynomials, Lecture Notes in Mathematics (1985) ISBN:9783540160595 p.36-62, 10.1007/bfb0076530
  2. R. ASKEY, J. WILSON: Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Memoirs AMS vol. 54 nr. 319, AMS, Providence, 1985.
  3. Atkinson F. V., Everitt W. N., Orthogonal Polynomials which Satisfy Second Order Differential Equations, E. B. Christoffel (1981) ISBN:9783034854535 p.173-181, 10.1007/978-3-0348-5452-8_9
  4. G.A. BAKER, Jr, P. GRAVES-MORRIS Padé Approximants II, Addison Wesley, Reading 1981.
  5. Belevitch Vitold, The Gauss Hypergeometric Ratio As a Positive Real Function, 10.1137/0513073
  6. Bonan Stanford, Nevai Paul, Orthogonal polynomials and their derivatives, I, 10.1016/0021-9045(84)90023-6
  7. S.S. BONAN, D.S. LUBINSKY, P. NEVAI: Orthogonal polynomials and their derivatives II, Preprint.
  8. W. HAHN: On differential equations for orthogonal polynomials, Funk. Ekv. 21 (1978) 1–9.
  9. W. HAHN:Lineare geometrische Differenzengleichungen, Bericht Nr. 169 (1981), Math.-Stat. Sektion Forschungszentrum Graz.
  10. Hahn Wolfgang, Über Orthogonalpolynome, die linearen Funktionalgleichungen genügen, Lecture Notes in Mathematics (1985) ISBN:9783540160595 p.16-35, 10.1007/bfb0076529
  11. E. HEINE: Handbuch der Kugelfunctionen I, 2nd edition, G. Reimer, Berlin 1978.
  12. E. LAGUERRE: Sur la réduction en fractions continues d'une fraction qui satisfait à une équation différentielle linéaire du premier ordre dont les coefficients sont rationnels, J. de Math. 1 (1885) 135–165 — Oeuvres II 685–711, Chelsea 1972.
  13. Magnus Alphonse, Riccati acceleration of Jacobi continued fractions and Laguerre-Hahn orthogonal polynomials, Lecture Notes in Mathematics (1984) ISBN:9783540133643 p.213-230, 10.1007/bfb0099620
  14. P. MARONI: Introduction à l'étude des δ-polynômes orthogonaux semiclassiques
  15. McCabe John, Some remarks on a result of Laguerre concerning continued fraction solutions of first order linear differential equations, Lecture Notes in Mathematics (1985) ISBN:9783540160595 p.373-379, 10.1007/bfb0076566
  16. A. NIKIFOROV, V. OUVAROV: Fonctions spéciales de la physique mathématique, Mir, Moscou 1983.
  17. Nikiforov A. F., Suslov S. K., Classical orthogonal polynomials of a discrete variable on nonuniform lattices, 10.1007/bf00417461
  18. Perlstadt Marci, A Property of Orthogonal Polynomial Families with Polynomial Duals, 10.1137/0515081
  19. Wilson J.A., THREE-TERM CONTIGUOUS RELATIONS AND SOME NEW ORTHOGONAL POLYNOMIALS, Pade and Rational Approximation (1977) ISBN:9780126141504 p.227-232, 10.1016/b978-0-12-614150-4.50024-1
  20. J. WIMP: Computations with Recurrence Relations, Pitman, Boston 1984.